# SDR 2005FA0000874

- Difficulty date: June 7, 2005
- Submitted: June 23, 2005
- Operation: General aviation
- Aircraft: N117MS
- Make and model: Gulstm G1159A
- Aircraft serial: 335
- Engine: Rroyce SPEY511*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Part number: 1159SB206233
- Condition: Gouged
- Location: Lt Mlg
- Part time: 8,617 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF THE BEARING ASSEMBLY FROM THE FORWARD LUG ON THE LT SPONSON RIB FOR THE MAIN LANDING GEAR ASSY, THE BORE OF THE LUG REVEALED A DEEP GROOVE CUT BETWEEN THE 10 O`CLOCK AND 2 O`CLOCK POSITION.  FOUND TO BE BEYOND MFG LIMITS.  REPLACED SPONSON RIB.  (K)
